Does Sublingual B-12 Hurt You????

Discussion in 'Fibromyalgia Main Forum' started by Heald, Apr 11, 2010.

  1. Heald

    Heald New Member

    I've lately that out of no where, Omega Fish Oil and Sublingual B-12 makes my muscles hurt bad!!! What's up with that??? Have any of you experenced this??? I don't understand it. It started all of a sudden. Any idea's, please help me??

  2. victoria

    victoria New Member

    Did you stop both things and the pain stopped? Did you try taking each one individually? Just wondering if it could be somehow a combination or one or the other...

    One thing maybe to look at is to make sure your Fish Oil has the different types (3, 6, 9) that are needed.
  3. Heald

    Heald New Member

    Thanks for your reply. I hope I am replying the correct way, its been a while since I've been on the site.

    No, I've been taking the OMEGA-3 for some time now. The only thing I did different was accidentally picked up the odorless. One day I realized the strange feeling after taking it. I stopped for a bit and started again and felt the same feeling again. I've been taking flaxseed in my cereal or shakes instead of the fish oil. I just recently started taking the Sublingual B-12 and noticed the same thing. I started taking a half of a half of the Sublingual B-12. If I take the B complex, I don't get the pain.

    I just don't understand it just coming out of nowhere! I also noticed it when I took Triple Flex (glucosamine Chondroitin Complex and hyaluronic acid) after being diagnoised with arthritis in my knees. It's really has me puzzled! Any thoughts?

  4. victoria

    victoria New Member

    Interesting that the B complex helps... but I wonder if an ingredient that's common to the Triple flex and B12 - if it's a sublingual tablet- perhaps is affecting you. Example: -I have a friend very sensitive to corn of any kind and avoids everything with really has to watch out for corn starch, often used as a 'filler'.

    Unfortunately paradoxical reactions seems to be quite common tho, I know people who cannot tolerate different supplements for unknown reasons.

    Hope somebody else posts who might have some thoughts....

  5. LittleBluestem

    LittleBluestem New Member

    Were you taking the B-complex while you were taking the B-12? If not, that could be the problem. Taking any single B vitamin without taking B-complex along with it can cause deficiencies of other B vitamins. B-12 and folic acid are the worst, each causing a deficiency of the other. I do not know what the symptoms of the deficiency are.
  6. Heald

    Heald New Member

    Thank you guys so much for responding. Yes I take both B's together. I'll keep searching to see what could be causing the problem.
  7. tgeewiz

    tgeewiz Member

    They do the same thing to me - they cause my body to be in pain.

    I discovered this in 2006 and I had to discontinue both of them.

    I thought that I was the only person on the planet who got this reaction. Niacin (B3) does the same thing as well to me.

  8. shari1677

    shari1677 New Member

    I had a severe B-12 deficiency about 5 years ago - the same time I was diagnosed with FM. At that point, I had to give myself daily injections of B-12. I was also taking sublingual B-12 as a precaution.

    My doctor told me that you cannot overdose on B-12 as what is NOT used comes out in your urine anyway.

    Dont quote me on that!
  9. Heald

    Heald New Member

    Whew, thank you! I thought it was just so wired to suddently affect me like that, especially the fish oil because I had been taking it so long. I tell ya, the fibro thing is just crazy!

    I appreciate your responding.